My doctor added Tramadol to my regimen 4 times today along with my Norco 4 times today and I have a real bloated midsection now and the pain isn't even better looking for a secondary drug to go with my Norco to help my pain. Please help
A bloated mid section is called Ascites and is fluid filling up your abdominal cavity. I have no idea about your personal pathologies so I won't even try to guess why. See your Doctor; complain about the fluid retention in your abdomen. Depending on your kidneys they will prescribe Furosemide and possibly Spironolactone (treat this one with caution and suspicion) to get rid of the excess fluid.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Back Pain - Taking 120 10/325 Norco in 15 days then 6 Tramadol for 10 days will the Norco show in a?
Updated 23 Jul 2011 • 3 answers
Updated 14 Aug 2014 • 2 answers
Updated 26 Apr 2015 • 2 answers
Updated 1 Jul 2017 • 3 answers
Updated 27 Mar 2017 • 1 answer